| Model Number |
SA60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A healthcare professional reported that during surgery, they noticed that the lens was damaged/broken during surgery.Additional information has been requested and received stating that the lens haptics was completely broken before attempted to load it.Surgery was completed with a new lens.There are two complaints associated with this report.This file is for first lens.